Further criteria for totality
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 28 (1987) no. 1, p. 77-78
@article{CTGDC_1987__28_1_77_0,
     author = {Day, Brian J.},
     title = {Further criteria for totality},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {1},
     year = {1987},
     pages = {77-78},
     zbl = {0626.18001},
     mrnumber = {903153},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_1_77_0}
}
Day, B. J. Further criteria for totality. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 28 (1987) no. 1, pp. 77-78. http://www.numdam.org/item/CTGDC_1987__28_1_77_0/

1 B.J. Day, On adjoint-functor factorization, Lecture Notes in Math, 420, Springer (1974), 1-19, | MR 396717 | Zbl 0367.18004

2, G.M. Kelly, A survey of totality for enriched and ordinary categories, Cahiers Top et Géom, Diff, XXVII-2 (1986), 109-132 (and references therein), | Numdam | MR 850527 | Zbl 0593.18007